# SDR SWAA2014041427124

- Difficulty date: April 2, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 27,341 hours, 13,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER STRAP CORRODED AT BS 791, RBL 19.  R & R STRAP IAW SRM & DWG.
